# SDR 02FDEA00723

- Difficulty date: October 10, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,491 hours, 25,949 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 2 DEG TO UP (NR 6 LE FLAP) NR 6 LED REMAINED AMBER, NO ADVERSE ROLL NOTED.  REMOVED AND REPLACED NR 6 LEADING EDGE FLAP POSITION INDICATOR SWITCH PER MAINTENANCE MANUAL 27-82-001-4.  OPERATIONAL CHECKS GOOD.
